# SDR CALA2025012402027

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 104,148 hours, 25,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR SLIDE ARM LIGHT WENT OUT IN FLIGHT CYCLED ARM AND DISARM LEVER ON DOOR 1R. ARM LIGHT FUNCTIONS PROPERLY GIRT BAR ENGAGING PROPERLY.
